Skip to Content

Clomipramine - how to stop taking anafranil?

Question is Closed
Report Favorite

Answers (1)

Anonymous

2 Dec 2012

Hello kjamai,

Welcome to the site

You should not stop suddenly taking this Anafranil, this can cause withdrawals like nausea, vomiting, loss of appetite, headache, giddiness, chills, insomnia, restlessness or anxiety. Withdrawals can usually be avoided by stopping the medicine gradually, usually over a period of weeks or months, depending on your individual situation. Follow the instructions given by your doctor when it is time to stop treatment with this medication.

http://www.drugs.com/mtm/anafranil.html

Take care,

maso.-

Votes: +1
Anonymous 2 Dec 2012

Good morning Andres. Hope you are having a good day. Great answer as always.
Your friend,
Mary

Anonymous 2 Dec 2012

Many thanks for your kind words. I am great; I hope that so are you.

Have a nice day.

Andres

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone here ever taken a combination of Anafranil (clomipramine) & Luvox (fluvoxamine)?

Has anyone ever heard or taken a combination of Anafranil (clomipramine) and Luvox (fluvoxamine)? If so, what is it like? Is it effective in treating ...

2 answers 11 Aug 2012

Anafranil - I've been on clomipramine 5 days now how long does it take to start feeling better?

I'm on 25 mg of clomipramine for my ocd thoughts, I can't seem to get them outta my mind how long does it take?

2 answers 27 Jan 2013

Clomipramine with ginkgo biloba?

hello Please guide me I use Clomipramine ( Anafranil ) for Obsessive compulsive disorder . & now I buy ginkgo biloba standardized extract & ...

1 answer 17 Jan 2014

Clomipramine - Anafranil and children??

My 10 old daughter has now been admitted twice for suicidal thoughts. She's been on Prozac but they want to add risperdal, which I declined bc ...

3 answers 3 Aug 2015

Why has Anafranil (Clomipramine) stopped being made?

After being on this drug for 35 years, I cannot cope with anything else. They were the right drug for me, and I now feel my life will go back to how ...

2 answers 17 Dec 2015